Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 27, 2007, 5:39 PM EDT for Cass County, Fulton County, Pulaski County, Indiana. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 5:39 PM EDT (21:39 UTC)
- Expired
- Jun 27, 2007, 6:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Cass County, IN, Fulton County, IN, Pulaski County, IN
The radar
The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:20 PM EDT | TSTM WND DMG | Lucerne, IN | LARGE LIMBS DOWN ACROSS NORTHERN PARTS OF COUNTY |
| Jun 27, 6:32 PM EDT | TSTM WND DMG | Royal Center, IN | NUMEROUS SIX INCH TREES DOWN FROM ROYAL CENTER TO LUCERNE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 272139 SVRIWX INC017-049-131-272245- /O.NEW.KIWX.SV.W.0075.070627T2139Z-070627T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 539 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CASS COUNTY IN NORTH CENTRAL INDIANA WESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA SOUTHEASTERN PULASKI COUNTY IN NORTHWEST INDIANA * UNTIL 645 PM EDT * AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR PULASKI...OR ABOUT 9 MILES SOUTHWEST OF WINAMAC...AND MOVING EAST AT 15 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... WINAMAC... STAR CITY... THORNHOPE... LAWTON AND ROYAL CENTER... LAKE BRUCE... GRASS CREEK...KEWANNA AND LUCERNE... THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4104 8671 4089 8671 4080 8618 4112 8618 $$
2 follow-up statements
000 WWUS53 KIWX 272207 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 608 PM EDT WED JUN 27 2007 INC131-272218- /O.CAN.KIWX.SV.W.0075.000000T0000Z-070627T2245Z/ PULASKI IN- 608 PM EDT WED JUN 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY IS CANCELLED... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR MOVED OUT AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4108 8647 4087 8659 4080 8618 4112 8618 $$ INC017-049-272245- /O.CON.KIWX.SV.W.0075.000000T0000Z-070627T2245Z/ FULTON IN-CASS IN- 608 PM EDT WED JUN 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTHERN CASS AND WESTERN FULTON COUNTIES IN NORTH CENTRAL INDIANA... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR LUCERNE...OR ABOUT 10 MILES NORTH OF LOGANSPORT...AND MOVING EAST AT 35 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... METEA AND FULTON... TWELVE MILE...NYENA LAKE AND LAKE MANITOU... THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4108 8647 4087 8659 4080 8618 4112 8618 $$
000 WWUS53 KIWX 272228 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 628 PM EDT WED JUN 27 2007 INC049-272238- /O.CAN.KIWX.SV.W.0075.000000T0000Z-070627T2245Z/ FULTON IN- 628 PM EDT WED JUN 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY IN NORTH CENTRAL INDIANA IS CANCELLED... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR MOVED OUT AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4093 8648 4087 8659 4080 8618 4092 8619 $$ INC017-272245- /O.CON.KIWX.SV.W.0075.000000T0000Z-070627T2245Z/ CASS IN- 628 PM EDT WED JUN 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTHERN CASS COUNTY IN NORTH CENTRAL INDIANA... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR METEA...OR ABOUT 7 MILES NORTH OF LOGANSPORT...AND MOVING EAST AT 20 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... TWELVE MILE... THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4093 8648 4087 8659 4080 8618 4092 8619 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:06 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 27, 3:06 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 306 PM EDT WED JUN 27 2007 .SHORT TERM... CDFNT LOCATED FM CENTRAL MI TO SERN IA THIS AFTN. BKN LINE OF TSTMS ALONG FRONT WITH SCT CONVECTION OVER OUR CWA. GIVEN FORCING PROVIDED BY MOISTURE CONVERGENCE ALONG APPROACHING CDFNT ALONG WITH ABUNDANT AVAILABLE MOISTURE AND EXTREMELY UNSTABLE AIRMASS OVER THE AREA, WILL CONTINUE WITH NUMEROUS TSTMS WITH LCLY HEAVY RAINFALL FCST INTO TONIGHT. WITH LOSS OF HEATING AIR MASS WILL STABILIZE OVERNIGHT BUT FORCING ASSOCIATED WITH APCHG CDFNT ALONG WITH SHRTWV LIFTING ENE FM KS/MO THIS AFTN TO CENTRAL IL BY MORNING SUGGESTS STORMS MAY LINGER. THIS SHRTWV SHOULD SLOW FRONT DOWN WITH DVLPG SFC WAVE ALONG IT RESULTING IN A CONTD CHC OF TSTMS OVER SRN PORTIONS OF THE CWA ON THU, WHILE NORTHERN PORTIONS SHOULD BE DRY AND COOLER. LITTLE CHANGE TO GOING TEMPS WITH LOWS TONIGHT IN THE 60S AND HIGHS ON THU RANGING FROM THE L70S NEAR LM TO THE L80S OVER SERN PORTIONS OF THE CWA. && .LONG TERM... LW TROUGH WILL DEEPEN ACRS ERN NOAM THIS PD IN RESPONSE TO STG SW TROUGH CROSSING THROUGH CNTRL ONTARIO THIS AFTN. AS A RESULT...YET ANOTHER COOL...DRY CANADIAN AIRMASS WILL BUILD SWD ACRS THE GREAT LAKES FOR THE REMAINDER OF THE WORK WEEK INTO NXT WEEKEND WITH TEMPS BELOW NORMAL XPCD. BEYOND THAT...MED RANGE PROGS AS A WHOLE WOULD SUGGEST A WARMER AND PERHAPS MORE ACTIVE BELT OF WESTERLIES TAKING SHAPE ACRS THE NRN US AND INCLUDING THE GREAT LAKES REGION W/A RTN TO NR NORMAL TEMPS. && .PREV DISCUSSION... /ISSUED 125 PM EDT WED JUN 27 2007/ AVIATION... CONVECTION MOVG THROUGH NW INDIANA BEGINNING TO RE-INTENSIFY WHILE OTHER BKN LINE OF STORMS DVLPG CLOSER TO CDFNT FROM CENTRAL MI TO SERN IA. AIR MASS OVER NRN INDIANA AND UPSTREAM CLOSER TO CDFNT IS VERY UNSTABLE WITH LIFTED INDICES IN -5C TO -10C RANGE AT 17Z WHILE RECENT TAMDAR DATA FROM SBN SUGGESTS NO CAPPING INVERSION OVER THE AREA. ALTHOUGH FORCING LIMITED ACROSS NRN INDIANA THIS AFTN, EXPECT SCT TSTMS WILL CONT TO DVLP AND BECOME MORE NUMEROUS BY LATE AFTN AS CDFNT APPROACHES FROM THE NW. THUS, ADDED TEMPO TSRA GROUP TO TAFS LATE THIS AFTN AND EARLY EVE. CDFNT EXPECTED TO MOVE THROUGH SBN AROUND 06Z AND FWA AROUND 14Z. ALTHOUGH COVERAGE OF STORMS WILL LIKELY DECREASE WITH LOSS OF HEATING TNGT, SOME THREAT OF TSTMS WILL PERSIST UNTIL FROPA, BUT TIMING/COVERAGE TOO DOUBTFUL TO MENTION IN LATER PORTION OF TAFS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM/AVIATION...TAYLOR LONG TERM....HOLSTEN
Hazardous weather outlook, Jun 27, 5:03 AM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 AM EDT WED JUN 27 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 503 AM EDT WED JUN 27 2007 /403 AM CDT WED JUN 27 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS MORNING...THEN THUNDERSTORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN TODAY AND TONIGHT...WITH DAMAGING WINDS THE PRIMARY HAZARD. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING IS ALSO POSSIBLE WITH THE STRONGER AND SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY...ESPECIALLY SOUTH OF ROUTE 30. ISOLATED SEVERE WEATHER AND HEAVY RAINFALL WITH LOCALIZED FLOODING ARE STILL POSSIBLE. THERE WILL BE AN INCREASED RISK FOR RIP CURRENTS ON THURSDAY BEHIND A STRONG COLD FRONT. WINDS ARE EXPECTED TO BE NORTHWEST AND WAVES MAY APPROACH 4 TO 6 FEET. MONITOR CONDITIONS AND FORECASTS IF YOU ARE PLANNING A TRIP TO SOUTHERN LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...REPORTS OF ISOLATED SEVERE WEATHER CAN BE CALLED INTO THE NATIONAL WEATHER SERVICE OFFICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-280915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 503 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY MORNING. WINDS AND WAVES ARE EXPECTED TO APPROACH SMALL CRAFT ADVISORY CRITERIA THURSDAY MORNING...AND CONTINUE INTO THURSDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 27, 4:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 PM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG OSSIAN 40.88N 85.17W
06/27/2007 WELLS IN LAW ENFORCEMENT
LARGE TREE DOWN ACROSS POWER LINES AND ONTO HOUSE.
&&
TCCLocal storm report, Jun 27, 4:44 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 PM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 6 N COLDWATER 42.03N 85.00W
06/27/2007 BRANCH MI AMATEUR RADIO
LARGE TREE DOWN WITH DIME SIZED HAIL
&&
TCCLocal storm report, Jun 27, 5:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG LAGRANGE 41.64N 85.42W
06/27/2007 LAGRANGE IN LAW ENFORCEMENT
TREES DOWN IN LAGRANGE AND SOUTH OF LAGRANGE ALONG
HIGHWAY 5
&&
MSKLocal storm report, Jun 27, 5:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
524 PM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG LITCHFIELD 42.04N 84.76W
06/27/2007 HILLSDALE MI LAW ENFORCEMENT
LARGE TREES DOWN.
&&
TCCLocal storm report, Jun 27, 5:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG PIONEER 41.68N 84.55W
06/27/2007 WILLIAMS OH LAW ENFORCEMENT
TREE DOWN.
&&
TCCLocal storm report, Jun 27, 5:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
533 PM EDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG HILLSDALE 41.93N 84.64W
06/27/2007 HILLSDALE MI EMERGENCY MNGR
SCATTERED TREES DOWN ACROSS WESTERN PARTS OF THE
COUNTY.
&&
TCCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:07 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 53 min |
| Jun 27, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 44 min |
| Jun 27, 4:46 PM EDT | Special Marine Warning | IWX | 44 min | |
| Jun 27, 4:50 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko | 29 min |
| Jun 27, 5:15 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 45 min |
| Jun 27, 5:34 PM EDT | Special Marine Warning | IWX | 56 min | |
| Jun 27, 6:45 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.